# SDR AALA981578

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8067A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 510
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 56-57
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON FUSELAGE SKIN BELOW RIGHT EMERGENCY EXIT DOOR BETWEEN STR 30 AND STR 31 AND BETWEEN FR 56 AND FR 57 RT SIDE.  TRIMMED OUT DAMAGED AREA.  INSTALLED FILLERS AND DOUBLERS WITH HILOKS.  TREATED, PAINTED, AND SEALED PER ESO NR 30595 DATED 8-21-98.  TST:  27,784.54 HOURS.  CYCLES:  9,942.  (X)
